Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Took mifepristone for abortion and started bleeding. Should I take misoprostol?

My wife got last menstrual period on 7th of january, next month period got missed as such it was checked by pregnancy kit which was positive as such i brought her CIPLA abortion kit and she took mifepristone orally on 14th of February in night and today on 16th Feb at night without taking misoprostol she felt bleeding, i m bit confused should she take misoprostol or not ?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  354
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for your query.she should take misoprost tablets, and if bleeding is heavy consult your gynaec.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.
Wish you good health.
Dr Arif
Answered: Wed, 20 Feb 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor